# SDR CA011217002

- Difficulty date: December 14, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 26,595 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 7786864
- Condition: Failed
- Location: Nr 1 Nacelle
- Part time: 28,560 hours, 37,270 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF,  NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED,  ACCOMPANIED BY HOT AIR SMELL IN COCKPIT.  BOTH DUCT AIRTEMPS INDICATING 20-30DEG.  LIGHT EXTINGUISHED AFTER SELECTING NR 1 BLEED OFF.  AIRCRAFT ELECTED TO RETURN TO MAINTENANCE BASE FOR NORMAL LANDING.  NR 1 NACELL SHUT-OFF & PRESS REDUCING VALVE REPLACED.  AIRCRAFT RETURNED TO SERVICE.
